MAUDE Adverse Event Report: COOK INC COOK TPN SINGLE LUMEN CATHETER REPAIR SET; DQY CATHETER, PERCUTANEOUS

COOK INC COOK TPN SINGLE LUMEN CATHETER REPAIR SET; DQY CATHETER, PERCUTANEOUS
Catalog Number C-RHCS-3.0
Medical Device Problem Codes Fracture (1260); Leak/Splash (1354)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 03/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient age: baby under 12 months.(b)(4).Pma/510(k) #: preamendment.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported during a repair of an lt cvc line, a cook tpn single lumen catheter repair set was found to leak near the hub.A pin prick hole was found after the repair line was glued in place when attempting to flush and check the line.To date, additional patient and event information has not been made available.
 
Event or Problem Description
It was reported during a repair of an lt cvc line, a cook tpn single lumen catheter repair set was found to leak near the hub.A pin prick hole was found after the repair line was glued in place when attempting to flush and check the line.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: b5-it was reported that there was one occurrence for this incidence.A line fracture resulted to the cvc line while attempting to repair.As a result, the patient received another line placement.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: it was reported that there was one occurrence for this incidence.A line fracture resulted to the cvc line while attempting to repair.As a result, the patient received another line placement.Investigation conclusion : the customer reported that the cook tpn single lumen catheter repair set had a pin hole in the repair near the hub.The complaint device was returned for investigation.A visual examination of the returned device was conducted and notes that the catheter had been jaggedly cut 2 mm from the repair kit that was applied to the device over the catheter separation.A review of the complaint history, the device history record and quality controls was conducted to aid in the investigation.Additionally during the investigation evaluation, a review of the current manufacturing and quality controls was conducted.This review surmised that the current process and quality inspection checks are in place to ensure the functionally and device integrity prior to shipment.No specific issue with this documentation that may have contributed to this failure mode was found, and the complaint devices were found to be manufactured within specification.A potential contributing factor that lead to this failure modes similar to this is due to operational context, however, the cause for this specific failure mode is not able to be established at this time.The complaint is confirmed based on the customer¿s testimony and the returned complaint device.The risk analysis for this failure mode was reviewed, and it was determined that no additional risk mitigating activity is required at this time.However, this failure mode will continue to be trended.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Should additional information become available, the file will be updated accordingly.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
COOK TPN SINGLE LUMEN CATHETER REPAIR SET
Common Device Name
DQY CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7489815
Report Number1820334-2018-01331
Device Sequence Number334079
Product Code DQY
UDI-Device Identifier00827002021204
UDI-Public(01)00827002021204(17)190512(10)8513882
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC-RHCS-3.0
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/18/2018
Supplement Date Received by Manufacturer05/11/2018
05/11/2018
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date07/02/2018
07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1